This paper deals with optimal control problems of systems governed by elliptic operator of infinite order with constraints on the state. Optimal control problem for linear elliptic equation is investigated. Existence of solution for elliptic control problem of infinite order with pointwise state constraints is obtained. Existence of optimal control of systems governed by elliptic operator of infinite order with pointwise state constraints is verified. Optimality conditions are given and reqularity of the optimal solution is investigated. Lagrange multipliers in the optimality condition of systems governed by elliptic operator of infinite order with pointwise state constraints are measures.
Digital Object Identifier (DOI)
"Linear Elliptic Control Problems of Infinite Order with Pointwise State Constraints,"
Applied Mathematics & Information Sciences: Vol. 16:
6, Article 17.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol16/iss6/17